# SDR C2XA05CL030

- Difficulty date: May 2, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 5,185 hours, 2,700 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - THE CREW REPORTED THE AURAL WARNING SOUNDED CONTINUOUSLY IN FLIGHT AT ALL ALTITUDES UNTIL THE LANDING GEAR WAS LOWERED.  MAINTENANCE FOUND AND REPAIRED CHAFED WIRES IN THE CENTER PEDESTAL JUST AFT OF THE FLAP SELECTOR HANDLE.  OPERATIONAL TESTS OF THE AURAL WARNING SYSTEM AND THE LANDING GEAR SYSTEM WERE GOOD.
